Dozol Dozol Sugar Free Oral Solution 100ml

€6.55

Code 5099172033102


Add to Basket
Product Information

Dozol is a painkiller for children aged between 2 and 12 years.

  • Contains both paracetamol and diphenhydramine hydrochloride. Can cause drowsiness.
  • Sugar fee and includes a dosing syringe. 

You must be aged over 18 years to purchase this product. Maximum order quantity of ONE bottle per order.

Cannot be purchased with Teedex. 

This product is a medicine and can only be sold within Ireland.

How To Use
  • Children 2 – 6 years: 5-10ml (3 to 4 times daily).
  • Children over 6 years: 10-20ml (3 times daily).
  • Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT.
Active Ingredients

Each 5ml of Dozol contains the active ingredient paracetamol 120mg and diphenhydramine hydrochloride 12.5mg.

The other ingredients include:propylene glycol, liquid sorbitol (E420), liquid maltitol (E965), ethyl, propyl and methyl parahydroxybenzoates (E214, E216, E218) and ponceau 4R (E124).

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty